155 Titel in Klassifikation (DDC) → Naturwissenschaften und Mathematik → Mathematik 3
zu den Filteroptionen155 Titel in Klassifikation (DDC) → Naturwissenschaften und Mathematik → Mathematik
3
Algebraic K-theory of spaces: a manifold approach
In: Current trends in algebraic topology, Jg. vol. 1, S. 141-1841982Algebraically irreducible representations of L to the power of 1-algebras of exponential Lie groups
In: Duke mathematical journal, Jg. 50 H. 4, S. 1077-11061983An elementary proof of the strong converse theorem for the multiple-access channel
In: J. Combinatorics, Information and System Sciences, Jg. 7 H. 3, S. 216-2301982An identity in combinatorial extremal theory
In: Advances in Mathematics, Jg. 80 H. 2, S. 137-1511990An optimal bound for the spectral variation of two matrices
In: Linear algebra and its applications, Jg. 71 H. Nov, S. 77-801985Arbitrarily varying channels with states sequence known to the sender
In: IEEE transactions on information theory, Jg. 32 H. 5, S. 621-6291986Auflösbare Liesche Gruppen mit symmetrischen L1-Algebren
In: Journal für die reine und angewandte Mathematik, Jg. 358, S. 20-421985Auslander algebras as quasi-hereditary algebras
In: Journal of the London Mathematical Society : Ser. 2, Jg. 39 H. 3, S. 457-4661989Auslander-Reiten sequences with few middle terms and applications to string algebras
In: Communications in Algebra, Jg. 15 H. 1-2, S. 145-1791987Bad codes are good ciphers
In: Problems of Control and Information Theory, Jg. 11 H. 5, S. 337-3511982Bericht von der 1983er Tagung der American Educational Research Association
In: Zentralblatt für Didaktik der Mathematik, Jg. 83 H. 5, S. 265-2671983Block scaling with optimal Euclidean condition
In: Linear algebra and its applications, Jg. 58 H. Apr, S. 69-731984Bounds for the variation of the roots of a polynomial and the eigenvalues of a matrix
In: Linear algebra and its applications, Jg. 142, S. 195-2091990The canonical algebras (with an appendix by W. Crawley-Boevey)
In: Topics in Algebra. 1: Rings and representations of algebras, Jg. 26,1, S. 407-4321990